Facebook Pixel
Q: 

am i pregnant?

By December 3, 2016 - 8:32am
 
Rate This

i had sex around 2 am and then took idoz 72 around noon. Is there chances of getting pregnant?

Add a Comment1 Comments

Guide

Dear Rebecca,

Emergency contraceptives are up to 95% effective for most women when taken as prescribed within the first 24 hours, so your risk is very small. Taking it later makes the risk higher but not by that much.

Side effects can include stomach aches, headaches, nausea. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If you don't get your period within a week or so of the expected time, take a pregnancy test.

More information here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

Best,
Helena

December 3, 2016 - 11:42am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!